On the zeta functions of prehomogeneous vector spaces for a pair of simple algebras
Annales de l'Institut Fourier, Volume 57 (2007) no. 4, pp. 1331-1358.

In this paper we consider the prehomogeneous vector space for a pair of simple algebras which are inner forms of the D 4 type and the E 6 type. We mainly study the non-split cases. The main purpose of this paper is to determine the principal parts of the global zeta functions associated with these spaces when the simple algebras are non-split. We also give a description of the sets of rational orbits of these spaces, which clarifies the expected density theorems arising from the properties of these zeta functions.

Dans cet article, nous considérons l’espace vectoriel préhomogène associé à une paire d’algèbres simples qui sont des formes intérieures de types D 4 et E 6 . Nous traitons principalement les cas non-déployées. Le but principal de cet article est de déterminer les parties principales de la fonction zêta globale de ces espaces quand les algèbres simples sont non-déployés. Nous donnons aussi une description des ensembles des orbites rationnelles de ces espaces, qui clarifie les théorèmes de densité provenant des propriétés de ces fonctions zêta.

DOI: 10.5802/aif.2296
Classification: 11M41
Keywords: prehomogeneous vector space, zeta function, simple algebra
Mot clés : espace vectoriel préhomogène, fonction zêta, algèbre simple.
Taniguchi, Takashi 1

1 University of Tokyo Graduate School of Mathematical Sciences 3–8–1 Komaba Megoro-Ku Tokyo 153-0041 (Japan)
@article{AIF_2007__57_4_1331_0,
     author = {Taniguchi, Takashi},
     title = {On the zeta functions  of prehomogeneous vector spaces for a pair of simple algebras},
     journal = {Annales de l'Institut Fourier},
     pages = {1331--1358},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {57},
     number = {4},
     year = {2007},
     doi = {10.5802/aif.2296},
     zbl = {1173.11050},
     mrnumber = {2339334},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.2296/}
}
TY  - JOUR
AU  - Taniguchi, Takashi
TI  - On the zeta functions  of prehomogeneous vector spaces for a pair of simple algebras
JO  - Annales de l'Institut Fourier
PY  - 2007
SP  - 1331
EP  - 1358
VL  - 57
IS  - 4
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.2296/
DO  - 10.5802/aif.2296
LA  - en
ID  - AIF_2007__57_4_1331_0
ER  - 
%0 Journal Article
%A Taniguchi, Takashi
%T On the zeta functions  of prehomogeneous vector spaces for a pair of simple algebras
%J Annales de l'Institut Fourier
%D 2007
%P 1331-1358
%V 57
%N 4
%I Association des Annales de l’institut Fourier
%U http://archive.numdam.org/articles/10.5802/aif.2296/
%R 10.5802/aif.2296
%G en
%F AIF_2007__57_4_1331_0
Taniguchi, Takashi. On the zeta functions  of prehomogeneous vector spaces for a pair of simple algebras. Annales de l'Institut Fourier, Volume 57 (2007) no. 4, pp. 1331-1358. doi : 10.5802/aif.2296. http://archive.numdam.org/articles/10.5802/aif.2296/

[1] Bourbaki, N. Algèbre. Éléments de mathématique, Hermann, 1958

[2] Datskovsky, B.; Wright, D. J. The adelic zeta function associated with the space of binary cubic forms II: Local theory., J. Reine Angew. Math., Volume 367 (1986), pp. 27-75 | DOI | MR | Zbl

[3] Datskovsky, B.; Wright., D. J. Density of discriminants of cubic extensions, J. Reine Angew. Math., Volume 386 (1988), pp. 116-138 | DOI | MR | Zbl

[4] Davenport, H.; Heilbronn., H. On the density of discriminants of cubic fields. II, Proc. Royal Soc., Volume A322 (1971), pp. 405-420 | DOI | MR | Zbl

[5] Godement, R.; Jacquet, H.; Springer-Verlag Zeta Functions of Simple Algebras, Lecture Notes in Mathematics, Volume 260, Berlin, Heidelberg, New York (1972) | MR | Zbl

[6] Kable, A. C.; Wright, D. J. Uniform distribution of the Steinitz invariants of quadratic and cubic extensions, Compos. Math., Volume 142 (2006), pp. 84-100 | DOI | MR | Zbl

[7] Kable, A. C.; Yukie, A. The mean value of the product of class numbers of paired quadratic fields, I, Tohoku Math. J., Volume 54 (2002), pp. 513-565 | DOI | MR | Zbl

[8] Mumford, D.; Press, Princeton University Lectures on curves on an algebraic surface, Annales of Mathematical Studies, Volume 59, Princeton, New Jersey (1966) | MR | Zbl

[9] Saito, H. On a classification of prehomogeneous vector spaces over local and global fields, Journal of Algebra, Volume 187 (1997), pp. 510-536 | DOI | MR | Zbl

[10] Saito, H. Convergence of the zeta functions of prehomogeneous vector spaces, Nagoya. Math. J., Volume 170 (2003), pp. 1-31 | DOI | MR | Zbl

[11] Sato, M.; Kimura, T. A classification of irreducible prehomogeneous vector spaces and their relative invariants, Nagoya Math. J., Volume 65 (1977), pp. 1-155 | MR | Zbl

[12] Sato, M.; Shintani, T. On zeta functions associated with prehomogeneous vector spaces., Ann. of Math., Volume 100 (1974), pp. 131-170 | DOI | MR | Zbl

[13] Shintani, T. On Dirichlet series whose coefficients are class-numbers of integral binary cubic forms, J. Math. Soc. Japan, Volume 24 (1972), pp. 132-188 | DOI | MR | Zbl

[14] Taniguchi, T. Distributions of discriminants of cubic algebras (Preprint 2006, math.NT/0606109)

[15] Taniguchi, T. A mean value theorem for the square of class number times regulator of quadratic extensions (Preprint 2006, math.NT/0410531)

[16] Weil, A. Basic number theory, Springer-Verlag, Berlin, Heidelberg, New York, 1974 | MR | Zbl

[17] Wright, D. J. The adelic zeta function associated to the space of binary cubic forms part I: Global theory, Math. Ann., Volume 270 (1985), pp. 503-534 | DOI | MR | Zbl

[18] Wright, D. J.; Yukie, A. Prehomogeneous vector spaces and field extensions, Invent. Math., Volume 110 (1992), pp. 283-314 | DOI | MR | Zbl

[19] Yukie, A. Shintani Zeta Functions, Lecture Note Series, Volume 183, London Math. Soc., 1993 | MR | Zbl

[20] Yukie, A. On the Shintani zeta function for the space of pairs of binary Hermitian forms, J. Number Theory, Volume 92 (2002), pp. 205-256 | DOI | MR | Zbl

Cited by Sources: